Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 62, NWS Austin/San Antonio, TX

April 25, 2015Atascosa County, Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2015, 4:19 AM CDT for Atascosa County, Bexar County, Medina County, Texas. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 4:19 AM CDT (09:19 UTC)
Expired
Apr 25, 2015, 5:15 AM CDT
In force
56 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atascosa County, TX, Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 107 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 4:45 AM CDTTSTM WND DMG4 E Rio Medina, TXSEVERAL TREES KNOCKED DOWN BY THUNDERSTORM WINDS. RELAYED BY KSAT.
Apr 25, 4:49 AM CDTHAIL 12 Sw Sea World, TX
Apr 25, 4:50 AM CDTTSTM WND DMGLytle, TXLARGE E2.5 FOOT TRUNK DIAMETER OAK TREE BLOWN ONTO HOME
Apr 25, 4:55 AM CDTHAIL 1.25Devine, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:09 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 9.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2328 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
-0.6
Supercell composite
-3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WUUS54 KEWX 250919
SVREWX
TXC013-029-325-251015-
/O.NEW.KEWX.SV.W.0062.150425T0919Z-150425T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 515 AM CDT

* AT 418 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIRY...OR 8
  MILES SOUTHEAST OF HONDO...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAN ANTONIO...HONDO...DEVINE...CASTROVILLE...HELOTES...LYTLE...
  SOMERSET...NATALIA...LACOSTE...D'HANIS...PEARSON...BADER...
  NOONAN...LACKLAND AFB...QUIHI...SEA WORLD...DUNLAY...YANCEY...NEW
  FOUNTAIN AND BIRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2910 9927 2939 9930 2958 9865 2909 9856
TIME...MOT...LOC 0918Z 259DEG 38KT 2928 9904 

HAIL...1.00IN
WIND...60MPH
 
$$

MCO
2 follow-up statements
643 
WWUS54 KEWX 250934
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 AM CDT SAT APR 25 2015

TXC013-029-325-251015-
/O.CON.KEWX.SV.W.0062.000000T0000Z-150425T1015Z/
MEDINA TX-ATASCOSA TX-BEXAR TX-
434 AM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN MEDINA...NORTHWESTERN ATASCOSA AND SOUTHWESTERN
BEXAR COUNTIES...

AT 434 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LYTLE...OR 9
MILES NORTHEAST OF DEVINE...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...DEVINE...CASTROVILLE...HELOTES...LYTLE...SOMERSET...
NATALIA...LACOSTE...DUNLAY...PEARSON...BADER...NOONAN...LACKLAND
AFB...NEW FOUNTAIN...BIRY...QUIHI...RIO MEDINA...SEA WORLD...VON ORMY
AND MANGUS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2910 9898 2941 9910 2958 9865 2909 9856
TIME...MOT...LOC 0934Z 274DEG 48KT 2922 9878 

HAIL...1.00IN
WIND...60MPH
 
$$

MCO
975 
WWUS54 KEWX 251011
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
511 AM CDT SAT APR 25 2015

TXC013-029-325-251019-
/O.EXP.KEWX.SV.W.0062.000000T0000Z-150425T1015Z/
MEDINA TX-ATASCOSA TX-BEXAR TX-
511 AM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA...
NORTHWESTERN ATASCOSA AND SOUTHWESTERN BEXAR COUNTIES WILL EXPIRE AT
515 AM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. A 
SEVERE THUNDERSTORM WARNING FROM THIS SAME STORM REMAINS IN EFFECT 
FOR PARTS OF EASTERN ATASCOSA AND EASTERN BEXAR COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2910 9898 2941 9910 2958 9865 2909 9856
TIME...MOT...LOC 1007Z 259DEG 38KT 2922 9878 

$$

MCO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:50 AM CDT, 29 minutes earlier.

Area forecast discussion, Apr 25, 3:50 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 AM CDT SAT APR 25 2015

.SHORT TERM (TODAY THROUGH SUNDAY)...
A CLUSTER OF SHOWERS AND THUNDERSTORMS IS ONGOING FROM DEL RIO
EAST ALONG AND NORTH OF HIGHWAY 90. HI-RES MODELS MOVE THIS
CLUSTER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS
THIS MORNING AHEAD OF THE DRYLINE. MLCAPES OF 2600 J/KG AND VERY
LARGE SHEAR INDICATE POTENTIAL FOR STRONG TO SEVERE STORMS. SPC
HAS ISSUED SEVERE THUNDERSTORM WATCH 107 FOR MUCH OF SOUTH CENTRAL
TEXAS THROUGH 15Z OR 10 AM CDT. PWS NEAR 1.5 INCHES INDICATES SOME
LOCALLY HEAVY DOWNPOURS AS WELL. FORTUNATELY...THE STORMS ARE
RATHER PROGRESSIVE AND WIDESPREAD FLASH FLOODING IS NOT EXPECTED.
SOME MINOR FLOODING IS POSSIBLE WHERE CELLS TRAIN ACROSS THE SAME
AREAS. IN THE WAKE OF THE DRYLINE...A MORE STABLE AND DRIER
AIRMASS TAKES HOLD FOR THIS AFTERNOON INTO TONIGHT. WELL ABOVE
AVERAGE TEMPERATURES CAN BE EXPECTED TODAY DUE TO WESTERLY
BOUNDARY LAYER FLOW. SOUTHERLY LOWER LEVEL FLOW RETURNS TONIGHT
INTO SUNDAY AS AN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT
BASIN MOVES ACROSS THE DESERT SOUTHWEST. MOISTURE INCREASES
LEADING TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
MUCH OF SOUTH CENTRAL TEXAS. STRONG SHEAR AND HIGH CAPES COULD
ALLOW FOR SOME STRONG TO SEVERE STORMS LATE SUNDAY.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE UPPER LEVEL TROUGH BRINGS THE DRYLINE THEN COLD FRONT THROUGH
MUCH OF THE AREA MONDAY INTO MONDAY EVENING. EXPECT SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF IT. HIGH CAPES AND STRONG SHEAR
INDICATE SOME STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH
LOCALLY HEAVY DOWNPOURS. A COLD FRONT MOVES THROUGH WITH A DRIER
AIRMASS. THE UPPER LEVEL TROUGH BROADENS WITH SOME WRAPAROUND
SHOWERS AND THUNDERSTORMS ACROSS CENTRAL TEXAS ON TUESDAY. A DRIER
AIRMASS FOR MID TO LATE NEXT WEEK WITH WELL BELOW AVERAGE
TEMPERATURES AS UPPER LEVEL TROUGH SLOWLY PULLS AWAY TO THE EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  66  87  66  84 /  20  10  30  30  40
AUSTIN BERGSTROM INTL AIRPORT  88  67  86  65  83 /  20  10  30  30  40
NEW BRAUNFELS MUNI AIRPORT     89  67  87  67  84 /  20  10  30  30  40
BURNET MUNI AIRPORT            87  63  86  62  82 /  -   10  30  40  20
DEL RIO INTL AIRPORT           88  65  90  62  87 /  -   10  10  20  10
GEORGETOWN MUNI AIRPORT        88  66  86  64  83 /  10  10  30  30  30
HONDO MUNI AIRPORT             88  66  88  64  85 /  20  10  20  30  20
SAN MARCOS MUNI AIRPORT        88  67  86  66  83 /  20  10  30  30  40
LA GRANGE - FAYETTE REGIONAL   87  69  86  69  82 /  30  10  20  30  50
SAN ANTONIO INTL AIRPORT       89  67  88  67  85 /  20  10  20  30  20
STINSON MUNI AIRPORT           88  68  88  68  84 /  20  10  20  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 24, 7:20 PM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT FRI APR 24 2015

TXZ171>173-183>194-202>209-217>225-228-260030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
720 PM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF
SOUTHWEST CENTRAL TEXAS THROUGH 2AM SATURDAY MORNING. ISOLATED TO
SCATTERED STRONG AND SEVERE STORMS ARE ONGOING LATE THIS AFTERNOON
ACROSS THE CENTRAL RIO GRANDE PLAINS AND WILL CONTINUE TO PROGRESS
EAST THROUGH THE EARLY TO MID EVENING HOURS. THE AREAS OF HIGHEST
CONFIDENCE FOR STRONG AND SEVERE STORMS IS ALONG AND SOUTH OF A
DEL RIO TO SAN ANTONIO TO LA GRANGE LINE. THE INITIAL STORM
THREATS WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING
WIND GUSTS TO 60 MPH. A TORNADO CAN NOT BE FULLY RULED OUT AS
WELL.

BY MID TO LATE EVENING THE THREATS WILL SHIFT FROM HAIL AND WIND
TO LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING IN
ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN
ANTONIO TO HONDO LINE WITH HEAVIEST RAIN AND HIGHEST RAINFALL
TOTALS SOUTH OF HIGHWAY 90. NEW RAINFALL TOTALS OF 1 TO 3 INCHES
ARE POSSIBLE WITH ISOLATED 4 INCHES. A FEW STRONGER STORMS COULD
STILL BE CAPABLE OF PRODUCING LOCAL WINDS GUSTS TO 50 MPH AND DIME
TO NICKEL SIZED HAIL. ALL ACTIVITY SHOULD END FROM WEST TO EAST
THROUGH THE LATE EVENING TO EARLY MORNING HOURS SATURDAY.

A FLASH FLOOD WATCH IS IN EFFECT FROM 6 PM THIS EVENING THROUGH
5AM SATURDAY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO
LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AREA SPOTTERS MAY BE ACTIVATED THIS EVENING.

ALLEN

In the hours before

Special weather statement, Apr 25, 3:56 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 AM CDT SAT APR 25 2015

TXZ205>207-251000-
BEXAR TX-COMAL TX-GUADALUPE TX-
356 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR GUADALUPE...SOUTHEASTERN COMAL
AND NORTHEASTERN BEXAR COUNTIES UNTIL 500 AM CDT...

AT 355 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WINDCREST...OR NEAR UNIVERSAL CITY...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...
CIBOLO...LIVE OAK...KIRBY...ALAMO HEIGHTS...SELMA...WINDCREST...
TERRELL HILLS...GARDEN RIDGE...HOLLYWOOD PARK...OLMOS PARK...ST.
HEDWIG...MARION...SANTA CLARA...NEW BERLIN AND ZUEHL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2942 9847 2960 9851 2977 9782 2946 9778
TIME...MOT...LOC 0855Z 260DEG 32KT 2953 9839

CP
Special weather statement, Apr 25, 3:57 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 AM CDT SAT APR 25 2015

TXZ204-205-250945-
BEXAR TX-MEDINA TX-
357 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MEDINA AND
NORTHWESTERN BEXAR COUNTIES UNTIL 445 AM CDT...

AT 356 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SEA WORLD...OR 10 MILES NORTHEAST OF CASTROVILLE...MOVING EAST AT 40
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...LEON VALLEY...HELOTES...SHAVANO PARK...CLIFF...LACKLAND
AFB...SEA WORLD...CASTLE HILLS...BALCONES HEIGHTS AND FIESTA TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2936 9884 2951 9888 2965 9859 2939 9845
TIME...MOT...LOC 0856Z 249DEG 33KT 2947 9876

MCO
Local storm report, Apr 25, 4:04 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             1 SSE SEA WORLD         29.44N  98.69W
04/25/2015  E2.00 INCH       BEXAR              TX   TRAINED SPOTTER

            TREE LIMBS GREATER THAN 2 INCHES DOWN IN ADDITION TO
            HAIL.

&&

EVENT NUMBER EWX1500256

BF
Local storm report, Apr 25, 4:06 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
406 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 AM     HAIL             3 SSW LEON VALLEY       29.45N  98.63W
04/25/2015  E0.50 INCH       BEXAR              TX   PUBLIC

&&

EVENT NUMBER EWX1500257

BF
Local storm report, Apr 25, 4:07 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
407 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     HAIL             SEA WORLD               29.46N  98.70W
04/25/2015  E0.88 INCH       BEXAR              TX   PUBLIC

&&

EVENT NUMBER EWX1500258

BF
Local storm report, Apr 25, 4:19 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HAIL             1 SE LEON VALLEY        29.48N  98.60W
04/25/2015  E1.00 INCH       BEXAR              TX   PUBLIC

            NEAR I-410 AND BANDERA IN SAN ANTONIO.

&&

EVENT NUMBER EWX1500259

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde30 min
Apr 24, 7:05 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala55 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningEWXDimmit36 min
Apr 24, 7:32 PM CDTSpecial Weather StatementEWXReal43 min
Apr 24, 7:40 PM CDTSevere Thunderstorm WarningEWXDimmit35 min
Apr 24, 7:49 PM CDTSpecial Weather StatementEWXZavala41 min
Apr 24, 7:53 PM CDTTornado WarningEWXDimmit, Zavala22 min
Apr 24, 8:33 PM CDTSpecial Weather StatementEWXFrio42 min
Apr 24, 8:42 PM CDTSevere Thunderstorm WarningEWXFrio63 min
Apr 24, 9:10 PM CDTTornado WarningEWXAtascosa, Frio50 min
Apr 24, 9:34 PM CDTSpecial Weather StatementEWXAtascosa56 min
Apr 24, 9:55 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson31 min
Apr 25, 1:47 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:02 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:22 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 25, 2:26 AM CDTSevere Thunderstorm WarningEWXMedina34 min
Apr 25, 2:34 AM CDTSpecial Weather StatementEWXUvalde26 min
Apr 25, 2:38 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde52 min
Apr 25, 2:45 AM CDTSpecial Weather StatementEWXKerr45 min
Apr 25, 2:49 AM CDTSpecial Weather StatementEWXComal26 min
Apr 25, 2:59 AM CDTSpecial Weather StatementEWXMedina46 min
Apr 25, 3:06 AM CDTSpecial Weather StatementEWXMedina24 min
Apr 25, 3:09 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:14 AM CDTSevere Thunderstorm WarningEWXBexar, Medina28 min
Apr 25, 3:30 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 25, 3:40 AM CDTAreal Flood AdvisoryEWXBexar, Kinney, Medina, Uvalde3 hr
Apr 25, 3:54 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:56 AM CDTSpecial Weather StatementEWXGuadalupe64 min
Apr 25, 3:57 AM CDTSpecial Weather StatementEWXBexar48 min
Apr 25, 4:07 AM CDTSevere Thunderstorm WarningEWXBexar38 min
Apr 25, 4:31 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Medina, Uvalde3 hr
Apr 25, 4:35 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee3 hr
Apr 25, 4:46 AM CDTSpecial Weather StatementEWXCaldwell44 min
Apr 25, 4:49 AM CDTSpecial Weather StatementEWXGuadalupe26 min
Apr 25, 4:53 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Karnes, Wilson67 min
Apr 25, 5:00 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe30 min
Apr 25, 5:25 AM CDTSpecial Weather StatementEWXCaldwell50 min
Apr 25, 5:26 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 25, 5:38 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson67 min
Apr 25, 5:42 AM CDTSpecial Weather StatementEWXFayette33 min
Apr 25, 5:46 AM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more3 hr
Apr 25, 6:34 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca32 min
Apr 25, 7:00 AM CDTSpecial Weather StatementEWXBexar30 min
Apr 25, 7:30 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more3 hr
Apr 25, 8:15 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales45 min
Apr 25, 8:33 AM CDTSpecial Weather StatementEWXFayette42 min
Apr 25, 12:03 PM CDTRiver Flood WarningEWXBexar, Wilson28 hr
Apr 25, 2:53 PM CDTRiver Flood WarningEWXBexar17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.